Alert archive / Colorado / High Wind Watches in 2011

High Wind Watch 5, NWS Pueblo, CO

November 1, 20119 counties in Colorado

NWS Pueblo, CO issued this high wind watch at Nov 1, 2011, 4:41 AM MDT for 9 counties in Colorado. It took effect at Nov 2, 2011, 5:00 AM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 1, 2011, 4:41 AM MDT (10:41 UTC)
In effect from
Nov 2, 2011, 5:00 AM MDT
Expired
Nov 1, 2011, 10:30 AM MDT
In force
Issued by
NWS Pueblo, CO

Counties Baca County, CO, Bent County, CO, Crowley County, CO, El Paso County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 78 km from the middle of the area, began a volume at 10:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 10.7 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2011-11-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2011-11-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3519 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

276 
WWUS75 KPUB 011041
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
441 AM MDT TUE NOV 1 2011

COZ085-086-089-093>099-011645-
/O.NEW.KPUB.HW.A.0005.111102T1100Z-111102T1700Z/
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...COLORADO SPRINGS...PUEBLO...ORDWAY...OLNEY SPRINGS...
LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE...
LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH
441 AM MDT TUE NOV 1 2011

...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
MORNING. 

* LOCATION...MOST OF THE SOUTHEASTERN PLAINS...INCLUDING SOUTHERN
  EL PASO COUNTY...PUEBLO COUNTY...AND CROWLEY...OTERO...KIOWA...
  BENT...EASTERN LAS ANIMAS...PROWERS...AND BACA COUNTIES.

* CAUSE AND TIMING...A FAST MOVING...POTENT...PACIFIC STORM SYSTEM
  WILL MOVE ACROSS THE REGION LATE TUESDAY NIGHT THROUGH EARLY
  WEDNESDAY...YIELDING VERY STRONG WINDS ACROSS MOST OF THE
  PLAINS.

* WIND...NORTH 30 TO 45 MPH WITH POSSIBLE GUSTS TO NEAR 60 MPH.

* IMPACT...WINDS OF THIS FORCE CAN CAUSE PROPERTY DAMAGE AND
  FLYING DEBRIS...ESPECIALLY TO MOBILE HOMES. DRIVERS OF HIGH
  PROFILE VEHICLES ARE VULNERABLE TO THE THREAT OF STRONG
  CROSSWINDS...ESPECIALLY ON EAST WEST ORIENTED ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR
SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS TO AT LEAST 58 MPH...
OR AT LEAST 50 MPH OR GUSTS TO AT LEAST 75 MPH FOR THE MOUNTAINS.

WINDS OF THIS FORCE CAN CAUSE PROPERTY DAMAGE...ESPECIALLY TO
MOBILE HOMES. DRIVERS OF HIGH PROFILE VEHICLES ARE ESPECIALLY
VULNERABLE TO THE THREAT OF STRONG CROSSWINDS. OTHER POTENTIAL
HIGH WIND HAZARDS INCLUDE FLYING DEBRIS AND BLOWING DUST. IF YOU
ARE PLANNING TRAVEL IN THE WATCH AREA DURING THE TIME OF THE
WATCH...LISTEN TO THE LATEST WEATHER FORECAST...AND CONSIDER
TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

&&

$$
1 follow-up statement
486 
WWUS75 KPUB 011630
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1030 AM MDT TUE NOV 1 2011

COZ085-086-089-093>099-011730-
/O.CAN.KPUB.HW.A.0005.111102T1100Z-111102T1700Z/
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1030 AM MDT TUE NOV 1 2011

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE HIGH
WIND WATCH. 

THE HIGH WIND WATCH WILL BE REPLACED WITH WINTER WEATHER
ADVISORY...AS THE COMBINATION OF STRONG WINDS AND SNOW WILL CREATE
HAZARDOUS TRAVEL CONDITIONS WEDNESDAY MORNING. 

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this high wind watch went out at Oct 31, 11:23 PM MDT, 5 hours 18 minutes earlier.

Area forecast discussion, Oct 31, 11:23 PM MDT, 5 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1123 PM MDT MON OCT 31 2011

.AVIATION...06Z TAF UPDATE

VFR CONDITIONS EXPECTED AT ALS...COS AND PUB THROUGH 00Z WED AS
A UPPER TROUGH ACROSS THE PAC NORTHWEST CONTINUES TO DIG INTO
THE GREAT BASIN THROUGH TOMORROW AFTERNOON. SYSTEM THEN PROGGED
TO LIFT OUT ACROSS THE STATE LATE TOMORROW NIGHT AND THROUGH THE
DAY WEDNESDAY WITH A STRONG COLD FRONT MOVING ACROSS THE PALMER
DVD BETWEEN 02Z AND 04Z WED AND CONTINUING ACROSS THE REST OF THE
EASTERN PLAINS BY 12Z WED. STRONG NORTHERLY WINDS OF 30-40KTS
EXPECTED AT COS AND PUB BEHIND FROPA WITH STRONG DOWNSLOPE LIMITING
SNOWFALL AT COS AND PUB...THOUGH COULD SEE A FEW HOURS OF IFR
CONDITIONS WITH LIGHT TO MODERATE SNOW AND BLOWING SNOW...MAINLY
AFT 06Z WED. VFR CONDITIONS EXPECTED AT ALS THROUGH 06Z WED. -MW

&&

.PREV DISCUSSION... /ISSUED 304 PM MDT MON OCT 31 2011/

SHORT TERM...
(TONIGHT AND TUESDAY)

CURRENTLY...ZONAL FLOW ACROSS THE REGION WITH JUST A FEW HIGH CLOUDS
ACROSS COLORADO. ONCE THE WESTERLY WINDS KICKED IN...TEMPS SHOT UP
INTO THE MID 60S TO AROUND 70 F FOR MUCH OF THE EASTERN PLAINS...AND
NEAR 60 F FOR THE HIGH VALLEYS.

TONIGHT AND TOMORROW...ZONAL FLOW ALOFT CONTINUES THROUGH THE
NIGHT...THEN BECOMES MORE SOUTHWESTERLY ON TUESDAY AS THE NEXT
APPROACHING SYSTEM STRENGTHENS AND DROPS DOWN INTO THE GREAT BASIN.
LOOK FOR SOMEWHAT MILD TEMPS AND MOSTLY CLEAR SKIES THIS EVENING FOR
KIDS TRICK OR TREATING...THEN A QUICK WARM UP TOMORROW AHEAD OF THE
NEXT STORM SYSTEM. IT LOOKS LIKE IT WILL REMAIN DRY THROUGH AT LEAST
21Z TOMORROW...WHERE ISOLATED POPS CREEP BACK INTO THE CENT MTS. MAX
TEMPS TOMORROW WILL BE SIMILAR TO THOSE EXPERIENCED TODAY...BUT
MODELS DISAGREE SLIGHTLY ON TIMING AND STRENGTH OF A SFC COLD FRONT.
BOTH GFS AND NAM HAVE THE FRONT DROP DOWN ACROSS THE PALMER DVD
RIGHT AROUND MIDNIGHT TONIGHT...BUT THE GFS IS MUCH STRONGER WITH IT
AS IT IMMEDIATELY PUSHES BACK TOWARDS THE E MTS AND WOULD SPELL MUCH
COOLER TEMPS. THE NAM SOLUTION IS SLOWER WITH IT...HAVING THE FRONT
WAVER SLIGHTLY OUT EAST THROUGH THE MORNING BEFORE IT MAKES A
WESTERLY PUSH TOWARDS THE I-25 CORRIDOR IN THE AFTN. DECIDED TO LEAN
TOWARDS THE NAM SOLUTION...HENCE WARM TEMPS ONCE AGAIN TOMORROW.
27

LONG TERM...
(TUESDAY NIGHT THROUGH NEXT MONDAY)

MODELS STILL IN FAIR AGREEMENT WITH UPPER TROUGH FORECAST TO MOVE
ACROSS THE STATE TUESDAY NIGHT INTO WEDNESDAY. COLD FRONT REACHES
THE PALMER DIVIDE BY 00Z...WITH THE BOUNDARY RACING QUICKLY
SOUTHWARD TO THE NM BORDER BY 06Z. WINDOW FOR HEAVY SNOW BEGINS
ABOUT 06Z OVER THE PALMER DIVIDE/TELLER COUNTY/CENTRAL MOUNTAINS
AS DYNAMIC AND UPSLOPE LIFT BOTH INCREASE...WITH HEAVIEST PRECIP
FALLING IN THE 09Z-15Z PERIOD. NAM ENDS PRECIP VERY QUICKLY BY
18Z...WHILE GFS/ECMWF HOLD ON TO SNOW A FEW HOURS LONGER...THOUGH
ALL MODELS SUGGEST EVENT WILL BE OVER BY 00Z. STILL SOME QUESTIONS
REGARDING SNOW AMOUNTS...AS NAM QPF IS BARELY IN THE ADVISORY
RANGE...WHILE GFS AND ECMWF SUGGEST SOME LOW END WARNING AMOUNTS
POSSIBLE ACROSS THE NORTHERN END OF THE SAWATCH RANGE AND ALONG
THE PALMER DIVIDE. ALL MODELS SHOW VERY STRONG WINDS COINCIDING
WITH THE PERIOD OF HEAVIEST SNOWFALL...SO MAY NEED A WINTER
STORM WARNING EVEN IF SNOWFALL IS A LITTLE BELOW CRITERIA. FOR
NOW...WINTER STORM WATCH WILL REMAIN IN PLACE...WITH NO UPGRADES
OR EXPANSIONS...AT LEAST FOR THE AFTERNOON FORECAST.

OUTSIDE THE WATCH AREA...EXPECT A BURST OF SNOW/WIND FOLLOWING
THE FRONTAL PASSAGE EARLY WED MORNING...WITH SNOW SHUTTING DOWN
FAIRLY QUICKLY AS FLOW GOES NORTHWESTERLY AND SYSTEM LIFTS INTO
THE PLAINS. WILL LIKELY SEE A FEW INCHES OF ACCUMULATION OVER THE
EAST SLOPES OF THE WETS/SANGRES AS LOW LEVEL FLOW IS N-NE FOR A
FEW HOURS...WITH NORTHERLY UPSLOPE FAVORED AREAS ON THE PLAINS
SOUTH OF THE ARKANSAS RIVER ALSO SEEING SOME ACCUMULATING SNOW.
STRONG NORTHERLY WINDS WILL LIKELY PRODUCE THE USUAL PRECIP
MINIMUM OVER SOUTHERN EL PASO COUNTY AND MUCH OF PUEBLO
COUNTY...WITH A FAIRLY BRIEF PERIOD OF SNOW FROM THE SOUTHERN
PORTION OF COLORADO SPRINGS SOUTH INTO PUEBLO.

UPPER RIDGE RETURNS FOR A QUICK WARM-UP THURSDAY AND
FRIDAY...BEFORE NEXT UPPER TROUGH APPROACHES THE AREA FROM THE
WEST. MODELS HAVE BEEN FAIRLY CONSISTENT SUGGESTING THIS SYSTEM
WILL BE STRONGER BUT FARTHER NORTH THAN THE LAST FEW...WITH THE
THREAT OF HEAVY SNOW LIMITED TO THE CONTINENTAL DIVIDE FRIDAY
NIGHT INTO SATURDAY...WHILE THE REMAINDER OF THE AREA STAYS WINDY
WITH JUST A FEW SHOWERS ACROSS THE HIGHER TERRAIN. WILL STAY THE
COURSE WITH THIS SOLUTION...KEEPING HIGH POPS ON THE DIVIDE AND
VERY LOW CHANCES FOR PRECIP ELSEWHERE...THOUGH WILL NOTE THAT 12Z
ECMWF HAS COME IN WITH STRONGER/FARTHER SOUTH
SOLUTION...SUGGESTING WRAP AROUND WIND DRIVEN SNOW ON THE PLAINS
SAT AFTERNOON. WON'T LEAN THAT WAY YET...BUT BEARS WATCHING.
SYSTEM LIFTS OUT BY SUNDAY LEADING TO COOL AND MAINLY DRY WEATHER
SUN/MON. --10

AVIATION...VFR CONDITIONS AT THE 3 MAIN TAF SITES OF KCOS...KPUB
AND KALS FOR THE NEXT 24 HRS. A WEAK SFC COLD FRONT IS FORECAST
TO DROP SOUTH OF THE PALMER DVD AND AFFECT KCOS BETWEEN 06Z AND
09Z TONIGHT...WHICH SHOULD JUST ENHANCE NORMAL NOCTURNAL SFC FLOW
THERE. E-SE SFC WINDS WILL DEVELOP FOR KCOS AND KPUB BY 18Z
TOMORROW.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
MORNING FOR COZ081-082-084.

WINTER STORM WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY
MORNING FOR COZ058-060.

&&

23/23
Hazardous weather outlook, Oct 31, 5:51 AM MDT, 22 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
551 AM MDT MON OCT 31 2011

COZ058>089-093>099-011200-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
551 AM MDT MON OCT 31 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A PACIFIC STORM SYSTEM WILL MOVE ACROSS SOUTH CENTRAL AND
SOUTHEAST COLORADO TUESDAY NIGHT AND WEDNESDAY...SPREADING SNOW
INTO THE CONTINENTAL DIVIDE REGION TUESDAY EVENING...AND ACROSS THE
SOUTHEAST MOUNTAINS AND PLAINS LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING. THERE IS STILL UNCERTAINTY REGARDING THE TRACK AND
STRENGTH OF THE SYSTEM...HOWEVER IT APPEARS THAT THE HEAVIEST
SNOWFALL ACCUMULATIONS COULD OCCUR ACROSS THE EASTERN SAWATCH AND
WESTERN MOSQUITO RANGES...AS WELL AS TELLER AND NORTHERN EL PASO
COUNTIES. SNOWFALL ACCUMULATIONS COULD REACH OR EXCEED 8 INCHES
ACROSS THE MOUNTAINS...WITH AROUND 6 INCHES POSSIBLE ACROSS THE
LOWER ELEVATIONS. STRONG NORTH WINDS WILL ACCOMPANY THIS SYSTEM
WITH WIND GUSTS UP TO 40 TO 50 MPH ACROSS THE PLAINS LATE TUESDAY
NIGHT AND WEDNESDAY MORNING. SHARPLY COLDER TEMPERATURES WILL MOVE IN
BEHIND THE FRONT WITH A QUICK CHANGE OVER TO SNOW ACROSS NORTHERN
EL PASO COUNTY TUESDAY NIGHT. GIVEN THE COLDER AIR WITH THIS STORM
SYSTEM...THERE WILL BE A BETTER CHANCE FOR ACCUMULATING SNOW ON
THE ROAD SURFACES ACROSS THE LOWER ELEVATIONS WITH ROADWAYS
BECOMING SLICK...ICY AND SNOW-PACKED BY THE MORNING COMMUTE. STRONG
WINDS WILL ALSO CAUSE POOR VISIBILITIES IN BLOWING AND DRIFTING
SNOW THROUGH EARLY WEDNESDAY MORNING...PARTICULARLY ACROSS
NORTHERN EL PASO COUNTY.   THE REMAINDER OF THE SOUTHEAST
MOUNTAINS AND PLAINS WILL SEE THE POTENTIAL FOR SOME LIGHT
SNOWFALL ACCUMULATIONS WEDNESDAY MORNING. THE SYSTEM WILL EXIT EASTERN
COLORADO WEDNESDAY AFTERNOON...WITH RAPIDLY IMPROVING CONDITIONS
EXPECTED BY EARLY AFTERNOON.

ANOTHER STORM SYSTEM WILL IMPACT THE REGION FRIDAY NIGHT AND
SATURDAY BRINGING THE POTENTIAL FOR ACCUMULATING SNOW TO THE
WESTERN MOUNTAINS...AND STRONG WINDS ACROSS THE PLAINS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

88/31

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 1, 4:29 AM MDTBlizzard WatchPUBEl Paso6 hr
Nov 1, 4:29 AM MDTWinter Storm WarningPUBChaffee, El Paso, Fremont, Lake, Saguache, Teller32 hr
Nov 1, 10:52 AM MDTBlizzard WarningPUBEl Paso25 hr
Nov 1, 10:52 AM MDTWinter Weather AdvisoryPUBAlamosa, Baca, Bent, Chaffee, Costilla, Crowley and 12 more28 hr

Nearby

High Wind Watches in Colorado, 2011Every high wind watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.